Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015, Article ID 167049, 6 pages
http://dx.doi.org/10.1155/2015/167049
Research Article

A Fixed Point Theorem for Monotone Maps and Its Applications to Nonlinear Matrix Equations

Department of Mathematics, Heze University, Heze, Shandong 274015, China

Received 25 July 2015; Revised 27 October 2015; Accepted 23 November 2015

Academic Editor: Frank Uhlig

Copyright © 2015 Dongjie Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongjie Gao, “A Fixed Point Theorem for Monotone Maps and Its Applications to Nonlinear Matrix Equations,” Journal of Mathematics, vol. 2015, Article ID 167049, 6 pages, 2015. https://doi.org/10.1155/2015/167049.